Thyroid UK

Armour Thyroid

Tsh ranges from 7-12. Levothyroxine causes no sleep and headache. Tirosint and NP And Synthroid cause vomit. Armour causes disoriented, legs and arms swell so bad struggle to move. Had Doppler X-ray showed no clot, feel dizzy and not here on Armour.

51 yo female poor health. 3 Fundoplications with gastroparesis and sibo and teeth and toe nail loss. Anxiety and cry daily. 200 USA lbs overweight. Single mom disabled bankrupt goin homeless someday. Never in life have I ever got tsh to 1-2. Once 3 Comprised gi made Thyroid worse a lot. All classic hypo symptoms. All other nutrients fine on bloodwork. Gi and Thyroid blood show constant inflammation which I think will spread to other organs as my immune system kills me slow.

2 Replies
oldestnewest

Hi nanc1234, welcome to the forum.

I really don't think it's a good idea to give your email address here. You haven't even made the post private. The whole of the internet can see it. I'd delete it, if I were you. :)

There is a private message system on here, where people can contact you privately. You can see, at the top of the page it says 'chat'. That will turn green when you have a message.

But, I think you're going to have to give people a bit more detail for them to be able to help you. Do you have a copy of your latest labs? If you're only taking one grain of Armour, it's very likely that you are under-medicated, and that's what's causing your symptoms.

You could also have nutritional deficiencies - have you had your vit D, vit B12, folate and ferritin tested? These all need to be optimal for your body to be able to use the hormone you're giving it.

So, give us some more detail, and I'm sure someone will be able to help you. :)

3 likes
Reply

U r right grey goose.

Reply

You may also like...